# SDR CA141114003

- Difficulty date: November 13, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 33,957 hours
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Frozen
- Location: Throttle
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 ENGINE THRUST LEVER FROZEN AT MIN CRUISE SETTING. CREW CHECKED FRICTION LOCKS, ALL FREE AND NR 1 LEVER HAS FREE TRAVEL.  (RESOLVED ON W/O: 456461 TASKCARD: NR-00001)  TIB CRJ-76-01 CARRIED OUT WITH NO FAULTS FOUND.  NR 2 ENGINE THROTTLE CABLE REMOVED AND INSPECTED FOR MOISTURE. NO FAULTS NOTED. CABLE ASSY LUBED AS WELL AS AFT FUSELAGE CABLE ASSY LUBED IAW AMM 76-11-00-640-801.  ENGINE THROTTLE CABLE INSTALLED (IAW AMM 76-11-09-400-801) AND FUNCTION TESTED WITH NO FAULTS.  ENGINE RUNS TO BE CARRIED OUT ON SEPERATE NON ROUTINE BEFORE RELEASING FOR FLIGHT.
